# SDR CALA2015062694023

- Difficulty date: June 25, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 59,126 hours, 14,040 cycles
- Engine: Pwa PW4056
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Failed
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAP & SLAT DISAGREE & INTERMITTENT LE EXTEND INDICATIONS FAULT MSG 27-81021 FAILED SENSOR S303.  LE SLAT SENSOR NR 9.  R & R SENSOR, TESTED NORMAL.
